# SDR SWAA2022030872245

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAMINATED 242XF / DAMAGE TO FLOOR PANEL 242XF WAS BEYOND ECONOMIC REPAIR; WAS REPLACED WITH NEW SERVICEABLE PART AND WILL BE INSTALLED ON SOUTHWEST CARD # JPANEL-241-CLOSE. 80733U 22MAY19
